# SDR SWAA2021021844866

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT ON STUB FRAME LOCATED BS294.5 AND STR17R AT FWD GALLEY AREA / REPLACED STUB FRAME LOCATED BS 294.5 AND STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 141A8370 REV C P/N USED 141A8371Y10 P/O 2021-105649
